# SDR TRBACPCP2010043

- Difficulty date: June 29, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- Aircraft time: 32,024 hours, 30,893 cycles
- Engine: Pwa PW127
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER SKIN CORROSION BLEND-OUT PERMANENT REPAIR AT JACK POINT RIB 10.  WAITING FOR COMPLETION OF EO E2-57MR-378R1 FOR FURTHER DETAILS. PERMANENT REPAIR APPLIED BY PERFORMING NDT ROTO-TEST INSP AT FASTENER HOLES ON THE AFFECTED AERA, LT WING JACK POINT LOCATED AT RIB 10, IAW E0 E2-57MR-378R1, ATR SRI DO/TS-2085/10-13330 ISSUE A, ATR SRAS DO/TS-1110/05-3138C.  NDT REPORT ACCOMPLISHED IN REF TO AMS 100603-39.
